# SDR VNAA2017121399907

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Part serial: NA
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 605, LOWER SECTOR, 27-26L FWD FLANGE IS CORRODED. C/A: INSTALLED FRAME SECTOR @ FS 605 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
